| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a hip procedure, the nurse opened the implant package and found the plastic was broken.It is unknown if it was previously cracked or if it happened upon opening.The implant was not used due to compromised sterility concerns.There was no direct contact with the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; g3; h2; h3; h6 complaint sample was returned and evaluated against the reported event.Visual inspection found no visible damage to the outer carton.The inner and outer sterile blisters are cracked and damaged.Sterility has been breached.Dhr was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.